The extension problem for Lee and Euclidean weights

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01812750
Contributor : Philippe Langevin <>
Submitted on : Monday, June 11, 2018 - 5:51:28 PM
Last modification on : Tuesday, June 19, 2018 - 3:50:01 PM

Links full text

Identifiers

Collections

Citation

Philippe Langevin, Jay Wood. The extension problem for Lee and Euclidean weights. Journal of Algebra Combinatorics Discrete Structures and Applications, 2017, 4 (2), pp.207 - 207. ⟨10.13069/jacodesmath.284970⟩. ⟨hal-01812750⟩

Share

Metrics

Record views

48